Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
News » New impotence drug safer for cardiac patients
 

New impotence drug safer for cardiac patients

Tadalafil is a new impotence drug that is allegedly safer for cardiac patients than its alternatives. Drugs like Viagra often produces some side effects and is only effects for several hours whereas Tadalafil is effective for at least 17 hours. This is good news considering the up to 50% of diabetic patients suffer from erectile dysfunction.

Source: summary of medical news story as reported by The Times of India

Related Disease Topics:

Article Source Details

About: New impotence drug safer for cardiac patients

Date: 5 November 2004

Source: The Times of India

URL: http://timesofindia.indiatimes.com/articleshow/911699.cms

Related Medical Topics

This summary article refers to the following medical categories:

More News Topics

  • Natural cholesterol lowering drug has now side effects
  • Natural disaster continuing death toll
  • Natural treatment for high cholesterol
  • Naturally occurring gas causing 20,000 lung cancer deaths in Europe
  • Naturopath sued for wrongful death
  • Nearly 20 percent of people erroneously believe they have a food allergy
  • Necrotizing Fasciitis destroying lives
  • Need for unnecessary prostate cancer may be reduced with new risk assessment technique
  • Negligence lawsuit over undiagnosed blood clot death fails
  • Negligence over young boy’s death in hospital
  • Negligent general physician sued over breast cancer
  • Negligent lawsuit filed against hospital over false HIV-positive
  • Neonatal herpes proposed tracking
  • Neuropathic pain is may be difficult to diagnose
  • New 'type' of medicine harming patients.
  •  

    By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

    Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise